DYNAMIC GREEN'S FUNCTIONS IN DISCRETE FLEXURAL SYSTEMS



Madine, KH and Colquitt, DJ ORCID: 0000-0001-5637-1626
(2021) DYNAMIC GREEN'S FUNCTIONS IN DISCRETE FLEXURAL SYSTEMS. QUARTERLY JOURNAL OF MECHANICS AND APPLIED MATHEMATICS, 74 (3). 323 - 350.

[img] Text
2010.04722v1.pdf - Submitted Version

Download (21MB) | Preview
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 14 Oct 2020 15:08
Last Modified: 30 Oct 2021 17:10
DOI: 10.1093/qjmam/hbab006
Open Access URL: https://doi.org/10.1093/qjmam/hbab006
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3104198